# SDR 2010FA0000516

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: General aviation
- Aircraft: N143DE
- Make and model: Beech 2000
- Aircraft serial: BB585
- Aircraft time: 9,928 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Part serial: 97089808H
- Condition: Cracked
- Location: Cockpit
- Part time: 1,421 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD CRACKED.
